# SDR CKSA97177

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45767
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 3 Hyd Pump
- Stage of operation: LD
- Nature of condition: K, J, F
- Precautionary procedure: O

## Discrepancy

ON BASE LEG DURING FLAP EXTENSION AILERON REVERSION LIGHT INTERMITTENT AND YOKE WENT INTO MANUAL REVERSION.  CHECKLIST ACCOMPLISHED AND EMERGENCY DECLARED FOR PRECAUTIONARY REASONS.  ABNORMAL HYDRAULIC OPERATION LANDING.  QUANTITY MAINTAINED AT AUXILIARY LEVEL.  FOUND BAD O-RING AT NR 3 RIGHT HAND ENGINE DRIVEN HYDRAULIC PUMP, THIS CAUSED HYDRAULIC FAILURE.  CHANGED O-RING PERFORMED ENGINE RUN-UP.  NO LEAKS NOTED IAW DC8 MM 29-10-0.
